Ok so I’ll admit I haven’t taken my haldol and I feel slightly paranoid and am seeing dogs spiders and people but I don’t wanna go on more meds haldol is giving me bad tremors
Maybe it’s time to try another AP
Yeah I’m seeing my doctor on Wednesday so tomorrow they aren’t there all the time but I don’t think I’ve not seen or heard stuff for like 15 minutes I should just say f*ck it and take the Haldol it’s in my blister pack I think taking it and getting side effects with is ■■■■
I take 300mg haldol shot every month.
I have no problem
I have side effects with haldol, but they’re greatly reduced now because I take Cogentin (benztropine) and it really helps
I agree with @Om_Sadasiva . If haldol is giving you bad tremors, maybe it’s time to try another Ap.
I agree with others, a Med change is a must. Those Tremors may become permanent I get zero side effects from Abilify at 15 mg… unfortunately, it doesn’t work as well for me as it has for others
I was on 10mg abilify. It’s caused td big time. So I’m on perphenazine. I hope your meds situation works out. Zyprexa made me sleepy all day. I’m sure your pdoc will help. I hope.
Thanks @roxanna I hope everything goes well in your world, too
I’ve had schizophrenia for roughly 13 years. I never had visual hallucinations until recently. It has me worried. I’m sorry you’re having trouble with them. They can be scary.
Man you don’t want tardive dyskinesia, if it’s making you shaky let yr doc know asap